# SDR GTIA030482

- Difficulty date: June 15, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1117-1155 STRINGER 18L FLOOR WEB CORRODED.  FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER.  (M)
